MAUDE Adverse Event Report: DEPUY IRELAND VELYS ARRAY SET KNEE; ROBOTIC-ASSISTED SOLUTION - DEVICE ARRAY

DEPUY IRELAND VELYS ARRAY SET KNEE; ROBOTIC-ASSISTED SOLUTION - DEVICE ARRAY
Catalog Number 451570011
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.H11: additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
This is report 2 of 2 of (b)(4).It was reported that during a total knee arthroplasty (tka) surgical procedure post anterior cortex, it was observed that the velys satellite station device screen froze while in use.The user tried moving through the program once it froze while using the pedal and clicking the arrow.It would make the noise like it was going to the next cut or planning screen but the screen never changed.The user then powered off the robot and powered it back on.The robot was not mounted.After rebooting, the cuts were off but it felt that it was just a coincidence and that the arrays had probably moved after re-registering the checkpoints.It was unknown if the robot was mounted to the bed.It was reported that the device was being used with the robotic assisted base station device and the array set knee device.The procedure was prolonged for an unspecified amount of time.There were no reports of injuries, medical intervention or prolonged hospitalization.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination and no event logs or evidence were provided to suggest an unintended array motion.Therefore, no further investigation could be performed, and a potential cause is undetermined.It is known that the screen freeze on the vras was caused by the velys base station, specifically, an issue at the level of graphic driver in charge of the screen update.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable device history lot: the device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.

Brand Name
VELYS ARRAY SET KNEE
Common Device Name
ROBOTIC-ASSISTED SOLUTION - DEVICE ARRAY
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC.
700 orthopaedic dr.
warsaw IN 46581
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key22143427
Report Number1818910-2025-09053
Device Sequence Number20886926
Product Code OLO
UDI-Device Identifier10603295520146
UDI-Public(01)10603295520146(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K202769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451570011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer06/05/2025
07/17/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date06/05/2025
07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown